Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Hand swelling, left hip joint aches, cramp. What could this be?

Hi I m an healthy 40year old on no medication got no ongoing problems but lately when I work alot ( I am self employed and work long hours as a childminder and hair extensionist) when I do hair extensions I have to stand for around 7 hours and the next day my hands swell mainly my fingers and ache a bit , but now my left hip joint really aches each time I do extensions and its taking a bike to go its a dull ache it feels like when you sit on your leg while relaxing and try to stand it aches or like the start of cramp and the ache travels down the outside of my thigh what could this be :-( mi d regards Tracy .
Asked On : Sat, 8 Dec 2012
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN, Maternal and Fetal Medicine 's  Response
Hello!
Thanks for your query.
You do not need to worry because swell and ache of hands is from great work with hands.
While ache in the left leg is from the lengthy stay standing.
You need some time to relax during labor because long stay standing favors development of varicose veins.
For the cramps use much water an calcium supplements.
Take care of your self
Answered: Thu, 26 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor